A member asked:

I have a cyst and the doctor prescribed birth control pills but now i have spotting, can i take duphaston to stop the discharge because last time it worked but i was not under birth control pills?

A doctor has provided 1 answer
Dr. Hiep Le answered

Specializes in Nephrology and Dialysis

It is common in the first couple months after starting contraceptive pills and if you take it consistently, it will go away. If it persists or gets worse after three months, talk to your doctor and he (she) may try a different type.

Answered 11/8/2021

0 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question